MathSciNet Relay Station
MathSciNet bibliographic data
MR150232 (27 #233) 22.05 (42.50)
Luthar, Indar S. Uniqueness of the invariant mean on Abelian topological semigroups. Trans. Amer. Math. Soc. 104 1962 403–411.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement